# SDR FDEA201002100380

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146N1008
- Condition: Misinstalled
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 1340 AT S-2L, EXISTING TV MONITOR SUPPORT BRACKET FASTNER HOLES HAVE SHORT E.D.  REMOVED DAMAGED FRAME SECTION IAW SRM 53-00-07 FIG 202 DET 1  AND INSTALLED FRAME.  REPAIR IAW SRM 53-00-07 REPAIR 1 ON FSTA 1340 FROM STR. 5L TO STR. 5R,  REPAIR PARTS.  FABRICATED ON MAE TRAV T10/817699,TO/817696 AND T10/817697 THIS  A MAJOR "A" REPAIR.
